# SDR SWAA2020012874807

- Difficulty date: January 9, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY/LAV AREA, FLOOR PANEL 242WF, LOWER SURFACE, HAS LAYERS OF COMPOSITE DELAMINATED.    REPAIRED AFT GALLEY/LAV AREA FLOOR PANEL 242WF LOWER SURFACE IAW SRM 53-00-50-2R-1 REV 69, AND SRM 53-00-50-2R-0 REV 69.
